# SDR USAA2014102400007

- Difficulty date: October 23, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 45,763 hours, 13,433 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Switch
- Part number: 024804002
- Condition: Failed
- Location: Cockpit
- Component: Control Panel, Boeing
- Component part number: 233T620121
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PRIOR TO COAST OUT WHILE TRIMMING RUDDER NOSE LT, TRIM WAS MOVING VERY SLOW.  TRIMMED NOSE RT & TRIM SPEED WAS NORMAL.  WHEN ATTEMPTED NOSE LT AGAIN, RUDDER TRIM WOULD NOT WORK, STILL WILL TRIM NOSE RT.  MAINTENANCE R&R THE AILERON / RUDDER TRIM CONTROL MODULE.  VENDOR SHOP FINDINGS: UNIT FAILED PRELIMINARY FUNCTIONAL TESTING. VERIFIED CUSTOMER REASON FOR UNIT REMOVAL FROM AIRCRAFT. FOUND THE RUDDER TRIM SWITCH DEFECTIVE. REPLACED THE RUDDER TRIM SWITCH.
